# SDR ABXA20140617225

- Difficulty date: June 17, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 113T168328
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING PANEL 661PB HAS A CORRODED SUPPORT ANGLE, OTBD OF AUX TANK VENT.  R & R RT WING TE LOWER CHORD AT WS 1068 IAW SRM 51-40-02.  CORRODED, PN 113T1683-28, PART NAME CHORD LOWER, SN N/A, STR & WS LOC WS 1068 TO TE.  ACFT WAS GNDED.
